# SDR GTIA2018060102675

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 47,737 hours, 22,592 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER ODOR IN THE AFT GALLEY DURING DESCENT.   THE ODOR  APPEARED TO GO AWAY WHEN THE NR 2  PACK WAS TURNED OFF.
